# SDR ASAA2016040616259

- Difficulty date: April 6, 2016
- Submitted: April 13, 2016
- Operation: Air carrier
- Aircraft: N516AS
- Make and model: Boeing 737890
- Aircraft serial: 39044
- Aircraft time: 27,960 hours, 8,566 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Control Unit
- Part number: 655281046
- Part serial: D03299
- Condition: Failed
- Location: E/E Bay
- Part time: 53,988 hours, 29,001 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FORWARD CABIN ZONE TEMP ILLUMINATED ON PUSH BACK RESETS WITH MASTER CAUTION RESET. ACFT GROUNDED.  ACFT CHECKED.  PERFORMED ZONE TEMP CONTROLLER BITE TEST IAW AMM 21-61-00. NR 2 CONTROLLER SHOWS FAULT ON ZONE TRIM VALVE.  FAULT CLEARS AFTER VERIFY AND FLT DECK CABIN ZONE TEMP LIGHT REMAINS EXTINGUISHED ON RECALL.   R & R AND TESTED NR 2 AIR CONDITIONING ACCESSORY UNIT M1455 IAW AMM 21-51-02-000-801/21-51-02-400-801.  ALL TESTS PASS.  PACK ZONE TEMP CONTROLLER BITE IAW AMM 21-61-00-700-806-002.  SHOWS NO FAULTS.
